Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Early age masturbation. Started feeling weakness and swollen veins on penis. Any solution?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Thu, 24 Jan 2013 in Men Sexual Problems
Question: Hello,
I am 27 years old.. My problem is, frankly speaking, I started masturbating from 16. It was good but now I am 27 and I am facing problems like swelling of veins on penis area, before one or two month, the liquor that comes after masturbating was like thick and now it becomes thin and cloudy white in color..I don't know if this from masturbating, I never done sex before. 2012, not much masturbating I have done.. I am 27 now and problems like hair fall not much but little baldness on back of my head on some area, nightfall, appears.. Also, sometimes, after getting nightfall, after few hours I got excited to masturbate and after doing that sometimes or after two times I feel like I have done it for 5 to 6 times..And after night fall or masturbate I get caught in fever, its being 2012 that I got caught in fever or cold in every one or two months. Also I feel weak sometimes..
Whats the solution for it? Also recently, I got hyper acidity.

Please do mention your name and your professional in study.
Thank you,
Regards..
doctor
Answered by Dr. G.Srinivasan 2 hours later
Hi,

Welcome to XXXXXXX I understand your anxiety.
Night falls and masturbation are part of life during this age.
It neither leads to weakness, infertility or erection problems.
These are all myths circulating in the society for decades if not centuries.

Again giving up is also in your hands.

Try regular schedule of exercise, yoga and sports.
Focus on your studies and your carrier.
There is no specific medicine for this.
A session of counseling with a psychologist / psychiatrist will make a difference in getting your mind set better and reduce the frequency of masturbation.
Veins in the penis are normal structures without which erection is not possible.
Ejaculate thickness varies and it is not the same all the time.
Hyper-acidity, cold and fever are not related to this.
Wishing you best in everything like career, sports and so on.

Best Regards
DR GS/urologist.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 14 hours later
Thank you.
Also I would like to know, my immunity or resistance power is low, is it due to masturbating or something else? What should I do to get good immunity or resistance power?
The question related to vein was, my veins in penis got big in size like that was not before, so is that a problem/? what should I do to get those veins in normal size?
What should I do to get the liquor back to thick like that was in before? Its now white thin cloudy color..
you said-
"Night falls and masturbation are part of life during this age.
It neither leads to weakness, infertility or erection problems."
Can you explain it in simple language?
or is that mean Masturbation is not the cause in weakness, infertility or erection problems?
Do Masturbation is related to blood? Should I stop it or its OK to do?
Thank you!
doctor
Answered by Dr. G.Srinivasan 13 hours later
Hi
Welcome back.
Masturbation is NOT the cause for weakness, infertility or impotence.
Resistance or immunity is related to healthy diet and lifestyle.
Liquor thickness is related to your general health and stress levels.
Veins are important structures that help in erection and thickness of veins vary on the need of the body.
In essence, you need healthy lifestyle, good diet , exercise, yoga and plan your masturbation in a way that it does not affect your life style in any way.
Best regards
DR GS
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Erectile dysfunction

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I am a male, 53 yrs old, I had problems with erectile disfunction starting a year ago and now I have blood in urine,lfor the last 2 weeks. In the past I have been diagnosed with hematuria, but it only lasts a few days and will go away. Should I see a doctor?

doctor1 MD

hi this is Abhishek singh from india mumbai.i am having a erection problem,no sensation in penis.i had a suergery earlier on 8jan .i was having a high grade sarcoma tumor which was removed.after that they reconstruct my urethra.some part of tumor was touching urethra.they use the method of suprapubic tubic catheter.i wan to know that vaigra will work for me or should i go for penile implant.now i dont have cancer.

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?